ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 20 Issue : 5
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophospha [Anatol J Cardiol]
Anatol J Cardiol. 2008; 8(6): 463-464

Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophospha

Serdar Kula
Gazi Üniversitesi Tıp Fakültesi, Çocuk Kardiyoloji, Ankara, Türkiye



Serdar Kula. Vasospastic angina mimicking inferior myocardial infarction due to high dose cyclophospha. Anatol J Cardiol. 2008; 8(6): 463-464

Corresponding Author: Serdar Kula, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology